# SDR 2003UALA00548

- Difficulty date: July 8, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 37,755 hours, 13,829 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT FLOOR LIGHTING INOP FROM ROWS 23-30.  REPLACED BATTERY PACK.
